Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Appl Math Comput

Search In Journal Title:

Abbravation: Journal of Applied Mathematics and Computing

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1016/0169-2607(91)90085-8

Search In DOI:

ISSN

1865-2085

Search In ISSN:
Search In Title Of Papers:

Observability of linear timeinvariant descriptor

Authors: Chong Tan Xian Zhang
Publish Date: 2009/05/05
Volume: 33, Issue: 1-2, Pages: 239-250
PDF Link

Abstract

The observability including complete observability ℛ observability and impulse observability problems of linear timeinvariant descriptor systems with a derivative in the output are studied Necessary and sufficient conditions are given about complete observability ℛobservability and impulse observability From which several simple sufficient conditions for the complete observability are presented Furthermore differences of the complete observability are explained between the systems with a derivative and those without a derivative in the output


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Full-rank block LDL ∗ decomposition and the inverses of n × n block matrices
  2. Similarity-based minimization of fuzzy tree automata
  3. Status connectivity indices of graphs and its applications to the boiling point of benzenoid hydrocarbons
  4. Dynamical analysis of a Lotka–Volterra competition system with impulsively linear invasion
  5. Particular solutions to equations of sine-Gordon type
  6. Existence of multiple positive solutions for n th-order p -Laplacian m -point singular boundary value problems
  7. Size-structured populations: immigration, (bi)stability and the net growth rate
  8. Algebraic cryptanalysis of stream ciphers using decomposition of Boolean function
  9. $$H_{\infty }$$ filtering for discrete-time fuzzy stochastic neural networks with mixed time-delays
  10. Cyclic DNA codes over $$\mathbb {F}_2+u\mathbb {F}_2+v\mathbb {F}_2+uv\mathbb {F}_2$$ and their applications
  11. Minimal cyclic codes of length $$8p^{n}$$ over $$GF(q)$$GF(q), where $$q$$q is prime power of the form $$8k+5$$8k+5
  12. On the Leverrier-Faddeev algorithm for computing the Moore-Penrose inverse
  13. On complementary dual quasi-twisted codes
  14. Sub-quadratic convergence of a smoothing Newton method for second-order cone programming
  15. An ODE-based nonmonotone method for unconstrained optimization problems
  16. An ODE-based nonmonotone method for unconstrained optimization problems
  17. On the existence of solutions for fractional differential inclusions with anti-periodic boundary conditions
  18. Positive solutions to a two-point higher order boundary value problem
  19. Almost periodic models in impulsive ecological systems with variable diffusion

Search Result: